MAUDE Adverse Event Report: ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A PS-2 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A PS-2 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP496G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a unknown orthopedic surgery on an unknown date and suture was used.During the procedure, although it was used with the usual way and no extra force was applied, the needle was detached from the suture during use.It was not a control release needle.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).The following information was requested, but was unavailable: what tissue/location was suturing when pull off occurred? no further information is available.Were there any unexpected outcomes or complications as a result of this suture needle pull off event? no further information is available.What is the most current patient health status and condition? no further information is available.Was the needle it retrieved during the same surgical procedure? no further information is available.Event and procedure date? no further information is available.Lot number? no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare, active ingredient(s)- triclosan, dosage form - suture/solid/parenteral, strength - = 2360 g /m.

Brand Name
PDS PLUS CLR 18IN 4-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13553401
Report Number2210968-2022-01158
Device Sequence Number11709373
Product Code NEW
UDI-Device Identifier10705031048430
UDI-Public10705031048430
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP496G
Device Catalogue NumberPDP496G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown